# SDR SWAA2025031095656

- Difficulty date: February 13, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,035 hours, 29,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS540 AND RBL7 AT CENTER WING BOX 2025-110686 CRACK BRACKET LOCATED BS540 AND LBL7 AT CENTER WING BOX<[01] REPLACED BRACKET LOCATED BS540 AND LBL7 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02  SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED BRACKET LOCATED BS540 AND LBL7 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02  SEE INDIVIDUAL SIGN OFF BELOW
